Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

What causes abnormal vaginal discharge while suffering from yeast infection?

User rating for this question
Excellent
Answered by

Infectious Diseases Specialist
Practicing since : 2003
Answered : 665 Questions
Question
My 85 year old mother has a yeast infection. I noticed a discharge last night. No odor She does not have any burning or itching. Can you tell me the best thing to do to clear this up. Also how long does it take generally for this to clear up.
Thu, 19 Apr 2018 in Elderly Problems
 
 
Answered by Dr. Monika Dede 1 hour later
Brief Answer:
You should treat your mother with local antifungal treatment cream.

Detailed Answer:
Hello,
Thank you writing in healthcare magic.

Based on your data you should take a sample of the discharge from your mother in order to test in the laboratory, either by culture or by direct examination under a microscope, to identify the yeast organisms and mycogramme.
You should treat your mother with local antifungal treatment cream or suppositories (clotrimazole or miconazole) according the prescription( 3 days or more).
During this time your mother should use even probiotics.
I hope my answer helps you.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Geriatics

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor